# SDR ASMF2025091900249

- Difficulty date: September 16, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N183AM
- Make and model: Boeing 787-9
- Aircraft serial: 60285
- Aircraft time: 39,665 hours, 4,546 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Aileron
- Component: Aileron, Boeing
- Component part number: 137Z00015027
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH IT WAS REPORTED A LIGHTNING STRIKE, INSPECTION WAS PERFORMED AND FOUND A DAMAGE LOCATED AT RH AILERON TRAILING EDGE.
